# SDR DL72S972210

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484DA
- Make and model: Boeing 727232
- Aircraft serial: 20864
- System (JASC): 2761 · Drag Control Actuator
- Part: Casting
- Part number: 659892432
- Condition: Cracked
- Location: Nr 13 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 13 SPOILER ACT I/B AND O/B ATTACH CASTINGS ARE BROKEN.  REPLACED PER M/M 57-42-0.
